# SDR ASAA2013060795046

- Difficulty date: June 7, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 19,988 hours, 6,157 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE VALVE CLOSED, LIGHT IS BRIGHT AND WILL NOT DIM.  ACFT GROUNDED.  REF FIM 73-06, TASK 804, RAN NR 2 ENG,  TWO TIMES WITH NO DEFECTS NOTED, REPAIR CONF STEP F OPTION 1 ETOPS GROUND VERIFICATION TEST SUCCESSFUL.
